# SDR DL757100978

- Difficulty date: April 6, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N622DL
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 73,385 hours, 35,803 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 762 S3r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON CROWN STA 762 AT STR 3R. C/W ERA 481533-14 REV ORIG DURING PSV AT SAA IN SAT.
